# SDR 98ZZZM404

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1530501249
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM 'C' HYD RSVR QTY LOW AND DECREASING.  SWITCHING PUMP OFF DID NOT STOP FLUID LOSS.  REF MANUAL GEAR EXTENSION, ATM TURNED OFF FLUID LOSS STOPPED AT AROUND THREE-EIGHTHS TANK QTY.  AIRCRAFT LANDING NORMAL.  FOUND PIN HOLE LEAK IN HYD C-CHECK SYSTEM RETURN LINE IN LEFT WING.  LINE REPAIRED BY 'PERMASWAGE' COUPLING IAW 20-29-04 LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
